MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; HEAD, FEMORAL, COCR 28/+10.5MM

ENCORE MEDICAL L.P. DJO SURGICAL; HEAD, FEMORAL, COCR 28/+10.5MM
Model Number 497-28-105
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Failed constrained liner.Used depuy w/enovis.
 
Additional Manufacturer Narrative
See d4 chaged to unknown cartalog number and lot number; additgionbal information for h6, h10 and h11.It was reported as revision surgery: "failed constrained liner.Used depuy w/enovis.Age/gender: unk." the actual in-vivo length for the listed item is unknown, as the original surgery date was not provided or could not be established.Item number: unknown.Item description: unknown.Lot number: unknown.Part revision: na.Product type: hip.Manufacture date: unknown.This investigation is limited in scope as only partial information was provided to djo surgical - austin for review.The revised item was not returned for examination, and the item and/or lot number were not provided.To adequately investigate this event, the part and lot numbers are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.No information was submitted with this complaint regarding any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.

Brand Name
DJO SURGICAL
Common Device Name
HEAD, FEMORAL, COCR 28/+10.5MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23824455
Report Number1644408-2025-01936
Device Sequence Number9268149
Product Code LPH
UDI-Device Identifier00888912087285
UDI-Public00888912087285
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number497-28-105
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
436-28-000 496C1104.; 436-28-009 501C1020.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown